Sciact
  • EN
  • RU

The Variety of Lattices Generated by $ L_{4} $. II Full article

Journal Siberian Mathematical Journal
ISSN: 0037-4466 , E-ISSN: 1573-9260
Output data Year: 2026, Volume: 67, Number: 5, Pages: 1040-1049 Pages count : 10 DOI: 10.1134/s0037446626050058
Tags duality, bi-algebraic lattice, variety
Authors Basheyeva A.O. 1 , Schwidefsky M.V. 2
Affiliations
1 Gumilev Eurasian National University, Astana, Kazakhstan
2 Sobolev Institute of Mathematics, Novosibirsk, Russia

Funding (1)

1 Министерство науки и высшего образования РФ FWNF-2026-0032

Abstract: A dual equivalence is established for the category of bi-algebraic lattices belonging to the variety generated by the finite lattice L4, with complete lattice homomorphisms as morphisms, thus extending Birkhoff duality for distributive lattices.
Cite: Basheyeva A.O. , Schwidefsky M.V.
The Variety of Lattices Generated by $ L_{4} $. II
Siberian Mathematical Journal. 2026. V.67. N5. P.1040-1049. DOI: 10.1134/s0037446626050058 WOS Scopus OpenAlex
Original: Башеева А.О. , Швидефски М.В.
Многообразие решеток, порожденное L_4. II
Сибирский математический журнал. 2026. Т.67. №5. С.816-828. DOI: 10.33048/smzh.2026.67.505 РИНЦ
Dates:
Submitted: Feb 5, 2026
Accepted: Jun 22, 2026
Published print: Sep 24, 2026
Published online: Sep 24, 2026
Identifiers:
≡ Web of science: WOS:001885470600013
≡ Scopus: 2-s2.0-105051556744
≡ OpenAlex: W7214238775
Altmetrics: